# SDR 95ZZZX6536

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6LH
- Engine: Cont TSIO360CB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 639200
- Condition: Cracked
- Location: Flange
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS WINDMILLING DURING A GEAR-UP LANDING (10-11-95) AT ROCKY MOUNTAIN AIRCARE.  REPAIRED BELLY AND HAD PROP OVERHAULED AT H & H.  REINSTALLED PROPELLER WITH A DIAL INDICATOR RUN-OUT CHK ONLY, WAS RETURNED TO SERVICE AS AIRWORTHY.  DURING THE INSPECTION, THE CRANKSHAFT WAS FOUND CRACKED IN THE RADIUS IMMEDIATELY BEHIND THE PROP FLANGE.  SEVERAL CRACKS RUNNING AROUND THE RADIUS EDGE GO APPROXIMATELY 80 PERCENT AROUND THE SHAFT.  UPON DISASSEMBLY OF THE ENGINE, THE CRANKCASE WAS ALSO FOUND CRACKED IN THE FRONT MAIN BEARING SADDLE.
